# SDR UIEA2020081341548

- Difficulty date: August 13, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 46,171 hours, 6,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 2820
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED THE L1 DOOR SLIDE LIGHT IAW AMM 33-51-06-404-049. OPS TESTED GOOD IAW 33-51-06-714-052.
